CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Intersection number and stability of some inscribable graphs 期刊论文
GEOMETRIAE DEDICATA, 2016, 卷号: 185, 期号: 1, 页码: 105-121
Authors:  Liu, Jinsong;  Zhou, Ze
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Inscribable graph  Stability  Intersection number  Circle pattern  
Neighbor sum distinguishing total choosability of planar graphs 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2016, 卷号: 32, 期号: 3, 页码: 906-916
Authors:  Qu, Cunquan;  Wang, Guanghui;  Yan, Guiying;  Yu, Xiaowei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Neighbour sum distinguishing total choosability  Planar graph  Total coloring  Discharging  Combinatorial Nullstellensatz  
Computing mu-bases from algebraic ruled surfaces 期刊论文
COMPUTER AIDED GEOMETRIC DESIGN, 2016, 卷号: 46, 页码: 125-130
Authors:  Shen, Li-Yong
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Rational ruled surface  Planar directrix  mu-Basis  Parametrization  
asufficientconditionforplanargraphswithmaximumdegree8tobe9totallycolorable 期刊论文
actamathematicasinicaenglishseries, 2014, 卷号: 30, 期号: 6, 页码: 993
Authors:  Cai Jiansheng;  Teng Changchun;  Yan Guiying
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
planargraphswithmaximumdegree8andwithoutintersectingchordal4cyclesare9totallycolorable 期刊论文
sciencechinamathematics, 2012, 卷号: 55, 期号: 12, 页码: 2601
Authors:  Cai Jiansheng;  Wang Guanghui;  Yan Guiying
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
The crossing numbers of generalized Petersen graphs with small order 期刊论文
DISCRETE APPLIED MATHEMATICS, 2009, 卷号: 157, 期号: 5, 页码: 1016-1023
Authors:  Lin Xiaohui;  Yang Yuansheng;  Zheng Wenping;  Shi Lei;  Lu Weiming
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Generalized Petersen graph  Planar graph  Crossing number  Embedding  
A note on the cover degeneracy of graphs 期刊论文
JOURNAL OF GRAPH THEORY, 2006, 卷号: 51, 期号: 2, 页码: 170-173
Authors:  Zhang, L;  Wu, BYDR
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
planar graph  cover degeneracy  chromatic number  
A note on 3-choosability of planar graphs without certain cycles 期刊论文
DISCRETE MATHEMATICS, 2005, 卷号: 297, 期号: 1-3, 页码: 206-209
Authors:  Zhang, L;  Wu, BD
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
planar graph  cycle  choosability  
The transformation graph G(xyz) when xyz=-++ 期刊论文
DISCRETE MATHEMATICS, 2005, 卷号: 296, 期号: 2-3, 页码: 263-270
Authors:  Wu, B;  Zhang, L;  Zhang, Z
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
transformation  total graph  isomorphism  
Edge choosability of planar graphs without small cycles 期刊论文
DISCRETE MATHEMATICS, 2004, 卷号: 283, 期号: 1-3, 页码: 289-293
Authors:  Zhang, L;  Wu, BYD
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
planar graph  cycle  edge choosability